# SDR AALA202201215899

- Difficulty date: January 6, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N974AN
- Make and model: Boeing 737*
- Aircraft serial: 30098
- Aircraft time: 58,394 hours, 24,302 cycles
- System (JASC): 2760 · Drag Control System
- Part: Module
- Part number: 658420921
- Part serial: 6400
- Condition: Faulty
- Location: Zone 100 - Fuse
- Stage of operation: LD
- How discovered: V
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SPEEDBRAKES WERE ARMED BUT DID NOT DEPLOY UPON TOUCHDOWN. **SUPPLEMENTAL REPORT: REPLACED AUTO SPEEDBRAKE MODULE WITH SERVICEABLE UNIT IAW AMM 27-62-35, OPS CHECK GOOD.** (CLOSED)
